# SDR DALA2022102506881

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 THE VERTICAL STABILIZER LH FWD SURFACE FOUND DELAMINATION AT FSS 195.390 TO FSS 270.784. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER PRI 602519-14 REV.0 AND PRI 602519-14 REV.1 (2458388)
